Skip to content Skip to navigation

Geometric and Topological Properties of Exponent Related Dynamic Evolution

Commun. Math. Anal.
Volume 12, Number 2 (2012), 102 - 119

Geometric and Topological Properties of Exponent Related Dynamic Evolution

Price: $20.00

Abstract

In this paper we consider the discrete dynamic evolution of a connected network related to an average distance functional minimization problem, with associated dissipation term, under irreversibility assumption. We will analyze its geometric and topological properties, and study whether it inherits regularity properties verified by the static or quasi static case.